# SDR CA011220002

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,040 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Hinge
- Condition: Cracked
- Location: Lt Main Gear
- Part time: 16,538 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O SELECTED GEAR UP, THE HANDLE RETURNED WITH A RED LIGHT.  THE GEAR WAS RECYCLED, WITH NO CHANGE.GEAR SELECTED DOWN AND AIRCAFT LANDED WITHOUT INCIDENT. PART TIMES AND CYCLES FROM AIRCRAFT TIME.
